# SDR FDEA200908042897

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CVST1650
- Condition: Damaged
- Location: Zone 100
- Part time: 50,767 hours, 20,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRODUCTION FOUND 2EA FLOORBEAM STIFFENERS WITH ELONGATED HOLES AT STA 680,  LBL 24.75 AND 45.5. AT STA 680, LBL 24.75- LBL 45.5, REPAIR WAS ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE MOD W/C 118350496BZ2R02, WITH MAE EA 757-5335-16-F2153, REV DATED JUNE 25, 2009, AND ON MAE MOD W/C 118350497BZ2R04, WITH MAE EA 757-5335-16-F2152, REV DATED JUNE 24, 2009. THIS N/R IS FOR TRACKING PURPOSES ONLY. MAJOR REPAIR.
